| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 1
Volume 44 Number 6
Volume 44 Number 5
Volume 44 Number 4
Volume 44 Number 3
Volume 44 Number 2
Earlier issues
Volume 44 Number 3 Volume 44 Number 4 Volume 44 Number 5

previous article next article 1

Research articles

ScienceAsia 44(2018): 288-291 |doi: 10.2306/scienceasia1513-1874.2018.44.288


On a generalization of transformation semigroups that preserve equivalences


Nares Sawatraksa*, Chaiwat Namnak

 
ABSTRACT:     Let T(X) be the full transformation semigroup on a nonempty set X. For an equivalence relation σ on X, Pei introduced and studied the subsemigroup of T(X) defined by T(X,σ) = {α ∈ T(X) : ∀x, y ∈ X,(x, y) ∈ σ implies (xα, yα) ∈ σ}, which is called a transformation semigroup preserving the equivalence σ. In this paper, for two equivalence relations σ, ρ with ρ ⊆ σ on a nonempty set X, we introduce the subsemigroup T(X,σ,ρ) = {α ∈ T(X) : ∀x, y ∈ X,(x, y) ∈ σ implies (xα, yα) ∈ ρg of T(X) which generalizes the notation of the subsemigroup T(X,σ) of T(X). A necessary and sufficient condition under which T(X,σ,ρ) is a BQ-semigroup (a semigroup whose biideals and quasi-ideals coincide) is given. We also prove that T(X,σ) of T(X) can be embedded into a semigroup of T(Y, Z) = {α ∈ T(Y ) : Y α ⊆ Z} for some sets Y and Z with Z ⊆ Y .

Download PDF

52 Downloads 238 Views


a Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000 Thailand

* Corresponding author, E-mail: naress58@nu.ac.th

Received 25 Jan 2017, Accepted 22 Jul 2018